Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 532725, 10 pages
http://dx.doi.org/10.1155/2015/532725
Research Article

Common Fixed Points of Generalized Rational Type Cocyclic Mappings in Multiplicative Metric Spaces

1Department of Mathematics and Applied Mathematics, University Pretoria, Lynnwood Road, Pretoria 0002, South Africa
2Institute of Research and Development of Process IIDP, Faculty of Science and Technology, University of the Basque Country, Spain
3Division of Applied Mathematics, School of Education, Culture & Communication, Mälardalen University, 72123 Västerås, Sweden
4Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 5 May 2015; Accepted 24 June 2015

Academic Editor: Irena Rachůnková

Copyright © 2015 Mujahid Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mujahid Abbas, Manuel De la Sen, and Talat Nazir, “Common Fixed Points of Generalized Rational Type Cocyclic Mappings in Multiplicative Metric Spaces,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 532725, 10 pages, 2015. https://doi.org/10.1155/2015/532725.